Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4359
Title: Totally geodesic horizontally conformal maps
Authors: Mustafa, M.T.
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: M.T. Mustafa, "Totally geodesic horizontally conformal maps", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1998), pp. 45-55.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1998)
Abstract: 
We obtain a characterization of totally geodesic horizontally conformal
maps by a method which arises as a consequence of the Bochner technique
for harmonic morphisms. As a geometric consequence we show that the
existence of a non-constant harmonic morphism $\textrm{Ø}$ from a
compact Riemannian manifold M$^{m}$ of non-negative Ricci curvature
to a compact Riemannian manifold of non-positive scalar curvature,
forces M$^{m}$ either to be a global Riemannian product of integral
manifolds of vertical and horizontal distributions or to be covered
by a global Riemannian product.
Type: Article
URI: http://hdl.handle.net/10077/4359
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1998)

Files in This Item:
File Description SizeFormat
MustafaRendMat30.pdf202.93 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 20

865
checked on Apr 2, 2020

Download(s) 50

340
checked on Apr 2, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.